# SDR CALA0500415

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 47,987 hours, 11,241 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV031120333
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE BEGAN COMING FROM A CABIN CEILING FLUORESCENT FIXTURE LIGHT AT SEAT 24A (MID LEFT CABIN) WHILE ON CLIMBOUT OF TPA.  A TECHNICIAN ON THE FLIGHT REMOVED THE CEILING PANEL, REMOVED THE LIGHT BULB, AND THE SMOKE CEASED.  FOUND THE SOCKET WHERE THE BULB PLUGS INTO THE LIGHT ASSEMBLY BURNED.  THE AIRCRAFT RETURNED TO TPA WHERE IT LANDED WITHOUT INCIDENT.  THE LIGHT SOCKET FOR THE CEILING FLUORESCENT LIGHT AT 24A WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-21-00.  NO OTHER DEFECTS WERE NOTED.
